default-icon
Irregular Periods
I haven't got periods from past two months, I have PCOD, in the past, one Dr asked me to take regestrone n recently when I visited other gynaecologist she asked me to take Meprate. Recently I got diagnosed with fatty liver I have checked Meprate has some side effects on liver So can I still continue wit Meprate or should I take regestrone Can u plz advice
198 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

Pl consult gynaecologist.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +176
Consult with a doctor
Online now
follow your treating doctor advice
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You can take any, no issue
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Consult
Health Tips
Reach Practo profile for further assistance. Consultant Obstetrician and gynaecologist.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.